# SDR FDEA201706211725

- Difficulty date: June 21, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 59,350 hours, 21,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Dirty
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE ARM LIGHT STAYS ON WHEN DISARMED. T/S R1 DOOR SLIDE LIGHT. FOUND BOTH GIRT BAR ATTACH FITTINGS ON FLOOR DRY WITH NO LUBE AS WELL AS THE SLIDERS ON THE GIRT BAR. BOTH WERE COVERED IN A LIGHT FILM OF MOISTURE. SUSPECT FWD GIRT BAR ATTACH FITTING WAS NOT RELEASING COMPLETELY. CLEANED AND LUBED BOTH FLOOR MOUNTED GIRT BAR ATTACH FITTINGS AS WELL AS THE SLIDERS ON GIRT BAR. CYCLED DOOR CLOSED AND ARMED R1 DOOR AND DISARMED NUMEROUS TIMES WITH NO FAULTS NOTED. R1 DOOR ESCAPE SLIDE ARMS NORMALLY AND DISARMS NORMALLY. REF AMM 25-66-11-2-0. MEL CLOSED. A/C OK FOR SERVICE.
